# SDR ASAA1158717

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,691 hours, 5,222 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJG9370
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,956 hours, 10,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG WON'T START NO LIGHT OFF.  REPLACED NR 2 ENGINE IGNITION EXCITER RT SIDE PER TASK 74 11 01 400 801 F00 PAGES 1 3.  OPS CHECK GOOD PER TASK 74 00 00 750 801 F00 PAGES 1 8.
